# SDR FOTR20006NR2023

- Difficulty date: February 8, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Debonded
- Location: Aileron Tab
- Component: Tab, Boeing
- Component part number: 6572734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON TAB, UPPER SURFACE INBD END HAS AREA OF DISBOND.  REPAIRED ON FASI WO 20006.  N/R 02023, INSTALLED HOT BONDED REPAIR TO RT OTBD AILERON TAB UPPER SURFACE AT INBD END IAW SRM 51-40-20 PARA 20, REV 102. MATERIAL USED: CORE; 5052-44-3/16 DIM. 13" X 3", DOUBLER; 2024-T3, DIM. 14.5" X 4.5" X 0.012".  TAB WEIGHT IS 3.89LBS AFTER REPAIR, IS WITHIN LIMITS IAW SRM 51-80-0.
